Dizzy and unwell

Discussion in 'Side-Effects of Duromine' started by alacrity, Jan 30, 2019.

  1. alacrity

    alacrity Member
    Registered

    Joined:
    May 15, 2014
    Messages:
    37
    Likes Received:
    8
    Today is day 6. The first 3 days were ok, I'm on 15mg. The past 3 days dizziness has been getting increasingly worse. I have been prescribed stemetil to combat the dizziness, it helped the first day I was dizzy, the second day a bit and today I am hungry, tired and dizzy. I feel awful, my head is swimming. I am drinking water and eating meals, just smaller.
    Has anyone gone to every second day and ditched the side effects but kept the positive affects of the duromine? Has anyone had side effects and they have passed? Mine do seem to be getting worse though. Any advice would be great!
     
  2. Dre

    Dre Active Member
    Registered

    Joined:
    May 10, 2015
    Messages:
    155
    Likes Received:
    162
    hello alacrity
    nice to meet you lovely.

    stay strong you are doing a great job!
    i often take duromine every second or even third day,
    and i find that when i am off it, that they can be some of the best weight loss days.

    i have had experience with several doctors over the years and it sounds like
    you might want to get a second opinion on the dizziness?
    do you trust your doctor?
    have you been seeing him/her for long?
    it seems strange that the same doctor that gave you duromine also prescribed another pill?
    duromine is a strong enough drug without adding something else to it,
    do you know what i mean?

    it's up to you lovely but in my experience,
    for every good doctor out there, there is a bad one also..

    hugs
    Dre
     
  3. alacrity

    alacrity Member
    Registered

    Joined:
    May 15, 2014
    Messages:
    37
    Likes Received:
    8
    I often have to use medication to stop dizziness, I am not a stranger to it, but it looks like the duromine may have triggered it, I'm just not sure why, and why 3 days in. I had 2 days off, which didn't go so well food wise on the 2nd day. Today I have taken 7.5mg and I'll be taking that for
    awhile and see how I go.
    How long have you taken it for for? How are your results?
     
  4. April

    April Staff member
    Staff Member

    Joined:
    Jan 13, 2017
    Messages:
    1,847
    Likes Received:
    712
    Hello alacrity, you should try switching to taking Duromine every second day. It might help with the dizziness. Besides, if you changed your diet significantly, may be cut all sugars and reduced the calories to a critical level - all these can cause dizziness.
     
    Stop hovering to collapse... Click to collapse... Hover to expand... Click to expand...
    Xiaoyue and Dre like this.
  5. Xiaoyue

    Xiaoyue Guest


    I only take once after 2 days. To battle e insonmia. Drink more water n u must eat something. Sleep is vital
     
    April likes this.
  6. Xiaoyue

    Xiaoyue Guest


    One more note,never ever eat e pill with empty stomach. I started eating immediately after I pop one. N my dizziness is lessen. Doctor told me if u worried effects lessen. Pop in and down something after 20-30min ,not an hr :confused: because for those battling dizziness like us, our body is somehow alittle weak for that overwhelming little pill . I've seen many of my frens have no issues tho.. :mad:
     
    #6 Xiaoyue, Mar 26, 2019
    Last edited by a moderator: Mar 26, 2019
Loading...
Similar Threads - Dizzy unwell
  1. Lizzig
    Replies:
    2
    Views:
    3,629
  • About Us

    Duromineforum.com was created in 2009. Since then many people have found followers and new friends thanks to this forum. In addition, they all got a strong motivation and support. Starting from 2013, the forum achieves a new level - mini social network for people, who want to lose weight, blogs for losing weight people, weight loss before & after pictures, diet issues, etc.
  • Like us on Facebook